MAUDE Adverse Event Report: LAKE REGION MEDICAL 0.014" SHEPHERD ES GUIDEWIRE - STRAIGHT 300 CM - 4 GMS

LAKE REGION MEDICAL 0.014" SHEPHERD ES GUIDEWIRE - STRAIGHT 300 CM - 4 GMS
Model Number 901068-02
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
A shepherd guide wire was being used to access the anterior tibial artery through a pedal retrograde approach to advance past a chronic total occlusion (cto) when the tip of the shepherd wire was dislodged and fractured in the cto.The fractured tip was stuck in the adventitia layer of the artery.An additional surgery was performed to snare the broken tip of the wire.The patient was in stable condition and had good flow of the treated vessel.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description

Brand Name
0.014" SHEPHERD ES GUIDEWIRE - STRAIGHT 300 CM - 4 GMS
Common Device Name
0.014" SHEPHERD ES GUIDEWIRE - STRAIGHT 300 CM - 4 GMS
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91CK 22
EI  H91CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91CK 22
EI   H91CK22
Manufacturer Contact
krishna priya kodumadu venkittaraman
parkmore west business park
galway, H91CK-22
EI   H91CK22
MDR Report Key16022124
Report Number3006010712-2022-00056
Device Sequence Number5858737
Product Code DQX
UDI-Device Identifier10850026568544
UDI-Public10850026568544
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number901068-02
Device Catalogue Number7-10096-02
Device Lot Number7211881
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer12/09/2022
12/09/2022
Initial Report FDA Received Date12/21/2022
Supplement Report FDA Received Date01/25/2023
03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexMale
Patient Weight63 KG